×

zbMATH — the first resource for mathematics

The radius of univalence of certain analytic functions. (English) Zbl 0191.08803

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. D. Bernardi, Special classes of subordinate functions, Duke Math. J. 33 (1966), 55 – 67. · Zbl 0193.37201
[2] S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429 – 446. · Zbl 0172.09703
[3] Wilfred Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169 – 185 (1953). · Zbl 0048.31101
[4] R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755 – 758. · Zbl 0158.07702
[5] A. E. Livingston, On the radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 17 (1966), 352 – 357. · Zbl 0158.07701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.